# SDR ASOA2013031303168

- Difficulty date: February 18, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 10,010 hours, 6,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB ON LT SIDE CORRODED.  COMPLIED WITH EC/TC REO 670-53-11-594 AND REO 670-53-11-594, REV-.
